# SDR 2WAA20140128002

- Difficulty date: January 28, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,268 hours, 53,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 632
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTS ROW 5 AND 6 INOPERATIVE. R & R MAIN CABIN EMERGENCY BATTERY PACK IAW AMM 33-53-00.  OPS NORMAL.
